MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G IVAS ACCESS CANNULA; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP 11G IVAS ACCESS CANNULA; INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Catalog Number 0306330000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The doctor reported that during the procedure, the outer cannula ripped off in the bone.It took about 2 hours to progressively drill over it and remove the outer table of the iliac bone to remove it.It should be noted the procedure was deemed successfully completed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Follow-up report submitted to document device evaluation results.

Brand Name
11G IVAS ACCESS CANNULA
Common Device Name
INJECTOR, VERTEBROPLASTY (DOES NOT CONTAIN CEMENT)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
highway #3, km 130.2
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key19070372
Report Number3015967359-2024-00626
Device Sequence Number17343141
Product Code OAR
UDI-Device Identifier37613252505991
UDI-Public37613252505991
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0306330000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/11/2024
Supplement Date Received by Manufacturer06/26/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown